# SDR QMLA2015040115026

- Difficulty date: April 1, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N611PA
- Make and model: Bell 407
- Aircraft serial: 53573
- Aircraft time: 1,280 hours, 2,278 cycles
- Engine: Allsn 250C47B
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Part number: 23009851
- Condition: Broken
- Location: Rt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, N
- Precautionary procedure: K

## Discrepancy

UPON APPROACH, INST CAUTION LIGHT ILLUMINATED, UPON INSPECTION OF INST'S FOUND MGT GAUGE SHOWED EXCEEDANCE.  PERFORMED A THERMO COUPLING TEST BOX, ON TEST ON GAUGE.  PERFORMED HOT END INSPECTION ON ENG, FOUND THERMO COUPLING BLOCK HAD LOOSE TERMINAL.  REPLACED BLOCK.
